# SDR AALA971273

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1976-2135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 8 SEAT TRACK HAS SEVERAL AREAS OF CORROSION BETWEEN FRAMES 30 TO 33.  INSTALLED NEW SEAT TRACK, NR 8, FROM FRAMES 30 TO 33 PER SRM 51-72-10-0.  ALODINED, PRIMED AND PAINTED PER SRM 51-21-00-0.  TST:  25,729.17 HOURS.  CYCLES:  10,398.  (X)
